Characterizations of semiperfect and perfect rings.

Título inglés Characterizations of semiperfect and perfect rings.
Título español Caracterizaciones de anillos semiperfectos y perfectos.
Autor/es Xue, Weimin
Organización Dep. Math. Fujian Normal Univ., Fujian, Rep. Pop. China
Revista 0214-1493
Publicación 1996, 40 (1): 115-125, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We characterize semiperfect modules, semiperfect rings, and perfect rings using locally projective covers and generalized locally projective covers, where locally projective modules were introduced by Zimmermann-Huisgen and generalized locally projective covers are adapted from Azumaya’s generalized projective covers.
Clasificación UNESCO 120105
Palabras clave español Anillos regulares ; Módulos algebraicos ; Módulos proyectivos
Código MathReviews MR1397010
Icono pdf Acceso al artículo completo